# SDR ASAA2022011437340

- Difficulty date: January 14, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 20,441 hours, 6,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750139
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK AT RBL-16 HAS CORROSION AT STA 767+6. GROUNDED - YES. REPAIR TO AFT PIT CARGO TRACK AT RBL-16 AND AT 767+6 IAW ASA EA 900ER-53EA-24154 CAT A REPAIR NO FURTHER INSPECTION REQ.W= .90 O= .070 R= .037 L= 3.75" D= .033.
